# SDR ASOA04021

- Difficulty date: January 7, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N836AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7263
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 4871907191
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HANGAR MAINTENANCE, THE EMERGENCY FLOOR LIGHTING FROM ROW 6 C/D AFT WAS FOUND TO BE INOPERATIVE.  MAINTENANCE RECONNECTED THE EMERGENCY FLOOR LIGHTS AT ROW 6 C/D AFT.  OPS CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
